Logica Universalis 1 (2):311-333 (2007)

Authors
Katalin Bimbo
University of Alberta
Abstract
.  Relational semantics for nonclassical logics lead straightforwardly to topological representation theorems of their algebras. Ortholattices and De Morgan lattices are reducts of the algebras of various nonclassical logics. We define three new classes of topological spaces so that the lattice categories and the corresponding categories of topological spaces turn out to be dually isomorphic. A key feature of all these topological spaces is that they are ordered relational or ordered product topologies.
Keywords De Morgan lattices  ortholattices  topological duality theory  category theory
Categories (categorize this paper)
DOI 10.1007/s11787-007-0016-9
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 55,899
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Stone Duality for Lattice Expansions.Chrysafis Hartonas - 2018 - Logic Journal of the IGPL 26 (5):475-504.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
30 ( #342,194 of 2,402,068 )

Recent downloads (6 months)
1 ( #552,323 of 2,402,068 )

How can I increase my downloads?

Downloads

My notes